Discrete version of Dungey’s proof for the gradient heat kernel estimate on coverings
[Version discrète d’une preuve de Dungey pour les estimations du gradient du noyau de la chaleur sur les revêtements]
Annales Mathématiques Blaise Pascal, Tome 14 (2007) no. 1, pp. 93-102.

We obtain another proof of a Gaussian upper estimate for a gradient of the heat kernel on cofinite covering graphs whose covering transformation group has a polynomial volume growth. It is proved by using the temporal regularity of the discrete heat kernel obtained by Blunck [2] and Christ [3] along with the arguments of Dungey [7] on covering manifolds.

DOI : https://doi.org/10.5802/ambp.229
Classification : 60J10,  58J35,  58J37
Mots clés : Gradient estimates, Random walks, Gaussian estimates for the heat kernel
@article{AMBP_2007__14_1_93_0,
     author = {Satoshi  Ishiwata},
     title = {Discrete version of {Dungey{\textquoteright}s} proof for the gradient heat kernel estimate on coverings},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {93--102},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {14},
     number = {1},
     year = {2007},
     doi = {10.5802/ambp.229},
     zbl = {1137.60033},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.229/}
}
Satoshi  Ishiwata. Discrete version of Dungey’s proof for the gradient heat kernel estimate on coverings. Annales Mathématiques Blaise Pascal, Tome 14 (2007) no. 1, pp. 93-102. doi : 10.5802/ambp.229. https://ambp.centre-mersenne.org/articles/10.5802/ambp.229/

[1] P. Auscher; T. Coulhon; X. T. Duong; S. Hofmann Riesz transform on manifolds and heat kernel regurality, Ann. Scient. Éc. Norm. Sup., Volume 37 (2004), pp. 911-957 | Numdam | MR 2119242 | Zbl 02174958

[2] S. Blunck Perturbation of analytic operators and temporal regularity, Colloq. Math., Volume 86 (2000), pp. 189-201 | MR 1808675 | Zbl 0961.47005

[3] M. Christ Temporal regularity for random walk on discrete nilpotent groups, Proceedings of the Conference in Honor of Jean-Pierre Kahane (Orsay, 1993). J. Fourier Anal. Appl., Volume Special Issue (1995), pp. 141-151 | MR 1364882 | Zbl 0889.60007

[4] T. Coulhon; X. T. Duong Riesz transforms for 1p2, Trans. Amer. Math. Soc., Volume 351 (1999), pp. 1151-1169 | Article | MR 1458299 | Zbl 0973.58018

[5] E. B. Davies Non-gaussian aspects of heat kernel behaviour, J. London Math. Soc., Volume 55 (1997), pp. 105-125 | Article | MR 1423289 | Zbl 0879.35064

[6] N. Dungey Heat kernel estimates and Riesz transforms on some Riemannian covering manifolds, Math. Z., Volume 247 (2004), pp. 765-794 | Article | MR 2077420 | Zbl 1080.58022

[7] N. Dungey Some gradient estimates on covering manifolds, Bull. Pol. Acad. Sci. Math., Volume 52 (2004), pp. 437-443 | Article | MR 2128280 | Zbl 02170013

[8] N. Dungey A note on time regularity for discrete time heat kernel, Semigroup Forum, Volume 72 (2006), pp. 404-410 | Article | MR 2228535 | Zbl 1102.47016

[9] M. Gromov Groups of polynomial growth and expanding maps, Inst. Hautes Études Sci. Publ. Math., Volume 53 (1981), pp. 53-73 | Article | Numdam | MR 623534 | Zbl 0474.20018

[10] W. Hebisch; L. Saloff-Coste Gaussian estimates for Markov chains and random walks on groups, Ann. Probab., Volume 21 (1993), pp. 673-709 | Article | MR 1217561 | Zbl 0776.60086

[11] S. Ishiwata Asymptotic behavior of a transition probability for a random walk on a nilpotent covering graph, Contemp. Math., Volume 347 (2004), pp. 57-68 | MR 2077030 | Zbl 1061.22009

[12] S. Ishiwata A Berry-Esseen type theorem on nilpotent covering graphs, Canad. J. Math., Volume 56 (2004), pp. 963-982 | Article | MR 2085630 | Zbl 1062.22018

[13] E. Russ Riesz transform on graphs for p>2, unpublished manuscript

Cité par document(s). Sources :